Preduals of semigroup algebras

Daws, M, le Pham, H and White, S (2010) Preduals of semigroup algebras. Semigroup Forum, 80 (1). 61 - 78. ISSN 0037-1912

Abstract

Metadata

Authors/Creators:
  • Daws, M
  • le Pham, H
  • White, S
Copyright, Publisher and Additional Information: (c) 2010, Springer Verlag. This is an author produced version of a paper published in Semigroup Forum. Uploaded in accordance with the publisher's self-archiving policy The final publication is available at link.springer.com
Keywords: Semigroup algebra; Semitopological semigroup; Unique predual
Dates:
  • Published: January 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Dec 2013 10:47
Last Modified: 28 Mar 2018 23:14
Published Version: http://dx.doi.org/10.1007/s00233-009-9186-5
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00233-009-9186-5

Share / Export

Statistics